ivmi

Location: croatia
Member since 11/16/2009

Activity

  • 11 total posts
  • 1 review
  • 1 comment
  • 9 questions

Reviews by ivmi

Pitting Caused by Electrolysis for Unwanted Hair - Croatia

I wanted to get rid of unwanted hair and it didn't go well she overtreated me and now i dont have much hair but I have pitting. READ MORE

Questions from ivmi

Permanent Treatment Options for Pitting Caused by Electrolysis?

I had an electrolysis 7 months ago, and I'm left with pitting after treatment. Now my skin is back to normal color, but it is still pitted. I don't know what to do to make this... READ MORE

Laser Treatment for Scars Near the Eye?

Hello there! i had electrolysis treatment 10 months ago, and I'm left with tiny atrophic scars (very shallow), i've seen dermatologist for laser removal and she said that it is... READ MORE

TCA Peel Effective for Scars in Eye Area?

I've been searching for doctros who can remove my pitted scars from electrolysis- done on my eyebrows year ago. actually there are only 5-6 visible pitts, but when I stretch my... READ MORE

What Procedure Can Smooth out my Skin Above Eyes?

I had electrolysis 1 year ago and I was overtreated. Some atrophic scars appeared after 2-3 weeks ,but some new are still appearing Wrinkles appear between scars when i move... READ MORE

Acne Scarring Causing Uneven Cheeks

I had a few deep inflammatory acne (which happend to be only on my right cheek) and now I can see some rolling scars,these scars are so shallow that only I can see them, (and... READ MORE

Keloid Forming While on Accutane?

3 weeks ago i fell of my bicycle and cut my chin. It was little squearelike wound - but deep. Now, 8 days ago i was prescribed accutane 0.5 mg/kg. I never had keloid, usually i... READ MORE

Unusual Scarring While Taking Accutane

I've taken accutane for 9 days 1 month ago,and my skin is now thin and fragile,i've earned few scars on my cheek that are very indented when smiling,but are not visible... READ MORE

Dermabrasion for Thin, Scarred Skin After Taking Accutane?

I've been taking accutane for 9 days(2 months ago)I don't know what happend, but my skin become thin, and very fragile.Now I have some texture changes like very shallow... READ MORE

Damaged Skin After Accutane

I took accutane for a week(0.5mg/kg), and now 2 months after my skin is really bad. It is healing very, very slowly i have red marks for 2 months now, and every pimple is... READ MORE

Recent comments from ivmi

Did he got close to your eyes? (i have some pitting from electrolysis on eyebrows and can't find a doctor who is willing to do laser recurfacing on that area) READ COMMENT